MathSciNet Relay Station
MathSciNet bibliographic data
MR929660 (90g:35096) 35L40 (35B25 35C20 35K10)
Joseph, K. T. Boundary layers in approximate solutions. Trans. Amer. Math. Soc. 314 (1989), no. 2, 709–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement